# SDR SIMA20131212006

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 24,726 hours, 21,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY LIGHT INOPERATIVE.  R & R LT OVERWING EMERGENCY LIGHT IAW EMB 145 AMM 33-50-10-000-801-A & 33-50-10-400-801-A, OPERATIONS CHECKED GOOD.
